Record number :
1549886
Title of article :
On the Ring of Simultaneous Invariants for the Gleason–MacWilliams Group
Author/Authors :
Bannai، نويسنده , , Eiichi and Bannai، نويسنده , , Etsuko and Ozeki، نويسنده , , Michio and Teranishi، نويسنده , , Yasuo، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
9
From page :
619
To page :
627
Abstract :
We construct a canonical generating set for the polynomial invariants of the simultaneous diagonal action (of arbitrary number of l factors) of the two-dimensional finite unitary reflection group G of order 192, which is called the group No. 9 in the list of Shephard and Todd, and is also called the Gleason–MacWilliams group. We find this canonical set in the vector space ( ⊗ i = 1lV)G, where V denotes the (dual of the) two-dimensional vector space on which the group G acts, by applying the techniques of Weyl (i.e., the polarization process of invariant theory) to the invariants C [ x, y ]G0of the two-dimensional group G0of order 48 which is the intersection of G and SL(2, C). It is shown that each element in this canonical set corresponds to an irreducible representation which appears in the decomposition of the action of the symmetric group Sl. That is, by letting the symmetric group Slacts on each element of the canonical generating set, we get an irreducible subspace on which the symmetric group Slacts irreducibly, and all these irreducible subspaces give the decomposition of the whole space ( ⊗ i = 1lV)G. This also makes it possible to find the generating set of the simultaneous diagonal action (of arbitrary l factors) of the group G. This canonical generating set is different from the homogeneous system of parameters of the simultaneous diagonal action of the group G. We can construct Jacobi forms (in the sense of Eichler and Zagier) in various ways from the invariants of the simultaneous diagonal action of the group G, and our canonical generating set is very fit and convenient for the purpose of the construction of Jacobi forms.
Journal title :
European Journal of Combinatorics
Serial Year :
1999
Link To Document :
بازگشت